Publications of I. Marković

Journal Article (21)

Journal Article
Bahramy, M. S.; Clark, O. J.; Yang, B.-J.; Feng, J.; Bawden, L.; Riley, J. M.; Marković, I.; Mazzola, F.; Sunko, V.; Biswas, D. et al.; Cooil, S. P.; Jorge, M.; Wells, J. W.; Leandersson, M.; Balasubramanian, T.; Fujii, J.; Vobornik, I.; Rault, J. E.; Kim, T. K.; Hoesch, M.; Okawa, K.; Asakawa, M.; Sasagawa, T.; Eknapakul, T.; Meevasana, W.; King, P. D. C.: Ubiquitous formation of bulk Dirac cones and topological surface states from a single orbital manifold in transition-metal dichalcogenides. Nature Materials 17 (1), pp. 21 - 27 (2018)
Go to Editor View